... uvula still have problems is this normal? It comes and goes and I never had it before the study I was on it for approx 3 months.
I'm not sure what inhaled insulin you were trying.
With Exubera, the inhaled insulin that was available before (withdrawal not because of any safety concerns), sore throat was a side effect but there was no mention of swelling of uvula ... long term.
It's difficult to say whether it is normal for the symptoms to persist even after you have stopped using it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetes, Type 2 - I have been put on insulin injections whilst in hospital awaiting a heart bypass?
Posted 25 Mar 2011 • 1 answer
Posted 1 Nov 2013 • 2 answers
I bad to high levels of sugar In the hospital one of 144 & one of 199. I was giving to insulin shot?
Posted 4 Oct 2014 • 1 answer
Posted 7 Nov 2014 • 2 answers
Posted 9 Feb 2016 • 1 answerFAQ by Drugs.com